# SDR AWXA9700597

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 849029
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FWD SEAT EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED POWER SUPPLY ASSEMBLY, OPS CHECK GOOD.  STC SA3143NM.
